Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Used Sofradex cream on face for 4 years. Got painful and burning rashes, bumps, whiteheads.Advise?

Dear doc, I have been using sofradex cream on my face for over 4 years which was prescribed to me by my doc. every day before bedtime without realizing it is a steroid. Now that I stopped using it I have gotten rashes bumps whiteheads which are painful burning and causes a lot of break out. I read on forums that I would not be able to completely get rid of it. Please advise what to do
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
thank you for your query,
frequent face wash with cold water 5-6 times a day along with retinoic acid application on face can help also consult a dermatologist for further help.
thank you
Answered: Sun, 26 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor